Publication
Title
The extension group of the simple modules over the first Weyl algebra
Author
Abstract
The aim of this paper is to prove that for certain generalized Weyl algebras A (including the first Weyl algebra A, over a field of characteristic zero) and for every simple left (right) A-module M, there are infinitely many non-isomorphic simple left (right) A-modules {N-i} such that Ext(A)(1)(M, N-i) not equal 0 (respectively Ext(A)(1),(N-i, M) not equal 0).
Language
English
Source (journal)
Bulletin of the London Mathematical Society. - London, 1969, currens
Publication
London : 2000
ISSN
0024-6093 [print]
1469-2120 [online]
Volume/pages
32:Part 2(2000), p. 182-190
ISI
000086053700009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 22.09.2017
To cite this reference